Phase transitions in 5D super Yang-Mills theory
2015 (English)In: Journal of High Energy Physics (JHEP), ISSN 1029-8479, E-ISSN 1126-6708, Vol. 2015, no 7, 004Article in journal (Refereed) Published
In this paper we study a phase structure of 5D N=1 super Yang-Mills theory with massive matter multiplets and SU(N ) gauge group. In particular, we are interested in two cases: theory with N f massive hypermultiplets in the fundamental representation and theory with one adjoint massive hypermultiplet. If these theories are considered on S 5 their partition functions can be localized to matrix integrals, which can be approximated by their values at saddle points in the large-N limit. We solve saddle point equations corresponding to the decompactification limit of both theories. We find that in the case of the fundamental hypermultiplets theory experiences third-order phase transition when coupling is varied. We also show that in the case of one adjoint hypermultiplet theory experiences infinite chain of third-order phase transitions, while interpolating between weak and strong coupling regimes.
Place, publisher, year, edition, pages
2015. Vol. 2015, no 7, 004
Research subject Theoretical Physics
IdentifiersURN: urn:nbn:se:uu:diva-243313DOI: 10.1007/JHEP07(2015)004ISI: 000357329100002OAI: oai:DiVA.org:uu-243313DiVA: diva2:786996